Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why do I have abdominal pain after taking meal ?

I m 32 yrs old, male. I don t have any major disease at all. but I feel a pain in abdomen after taking each meal . How can i get relief from it?
Asked On : Sat, 4 Jun 2011
Answers:  3 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
It appears you are having a Peptic ulcer. It presents with burning pain in the upper abdomen. Kindly get an endoscopy done to see if any ulcer is there and hence proper medication may be given.
Answered: Sat, 4 Jun 2011
I find this answer helpful
  User's Response
first of all if u wont to cure improve ur habits then only u can get cured all the opinion goes towards stomach some local physician u will get cured.
Answered: Sat, 4 Jun 2011
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
     post meal abdominal pain suggests gastric or duodenal ulcer .start ant acids .or protone pump inhibitors.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor